# SDR CA110201001

- Difficulty date: January 28, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 727227
- Aircraft time: 69,192 hours
- Engine: Pwa JT8D9A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 1U1085
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

(CAN) CREW REPORTED AFTER T/O WITH GEAR HANDLE SELECTED UP THE RIGHT GEAR DOOR LIGHT REMAINED ILLUMINATED ON BOTH F/O`S AND S/O`S PANELS. AFTER RE-CYCLING THE GEAR 3 TIMES THE LIGHTS REMAINED ILLUMINATED. THE CREW RETURNED AND DURING THE APPROACH A BUFFET WAS FELT AND AIR NOISE WAS HEARD.   THE AIRCRAFT WAS PLACED ON JACKS FOR GEAR SWINGS TO DETERMINE THE CAUSE AND MAINTENANCE WERE ABLE TO DUPLICATE, WITH THE GEAR HANDLE IN THE OFF POSITION THE DOOR DROPPED OUT. THEY FOUND THE MAIN GEAR SEQUENCE VALVE AT FAULT WHICH WAS REPLACED, AND GEAR SWINGS CARRIED OUT AND CHECKED SERVICEABLE. THE AIRCRAFT WAS THEN RETURNED TO SERVICE. (TC# 20110201001)
